# SDR SWAA2019101657820

- Difficulty date: September 23, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY EXIT LIGHT AT CENTER CABIN EXIT ROW BROKEN.      R&R SIGN IAW AMM.
